MAUDE Adverse Event Report: C. R. BARD, INC. BARD® SILASTIC® FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. BARD® SILASTIC® FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number 33618
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Specific event type: supply issue.Person affected: not associated with a person.Severity level: good catch.Injury incurred? no.Equipment/product involved/malfunctioned? yes.Brief factual description: silastic foley catheters have excess powder look material around foley connecter area, and yellow discolored substance around foley catheter hole area.Multiple foley catheter packages are opened to find acceptable catheter.Doctor decided to use latex free catheters for his procedures.Contributing factors (reported): none/unknown.Immediate actions (reported); used latex free foley catheter.Manufacturer response for catheter, retention type, balloon, bard® silastic® foley catheter (per site reporter).Or service leader called our bard rep.[date redacted] and is waiting for return phone call.

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key22838336
Report Number22838336
Device Sequence Number9410510
Product Code EZL
UDI-Device Identifier00801741020070
UDI-Public(01)00801741020070
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
Report Date (Section F) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33618
Device Catalogue Number33618
Device Lot NumberNGJX4260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/17/2025